# SDR DHL2005782564

- Difficulty date: March 24, 2005
- Submitted: April 5, 2005
- Operation: Air carrier
- Aircraft: N782DH
- Make and model: Boeing 727227
- Aircraft serial: 21998
- Aircraft time: 59,330 hours, 33,035 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSTALL B727 GPS ANTENNA DOUBLER AT BS 360-380 BETWEEN STR 1 AND 2R PER DECRANE AIRCRAFT EO NR 2757-3460-150 REV A.  INSTALLED B727 GPS ANTENNA DOUBLER AT BS 370 BETWEEN STRINGERS 1 AND 2R PER DECRANE AIRCRAFT EO NR 2757-3460-150 IAW DWG NO 2757-3460-1045 REV A DOUBLER PN 40503-03 DIM 6.88"BYX 5.25".
